Quaderni del Seminario Matematico: 2001

ISSN: 2039-120X

[Anno precedente] [2001] [Anno successivo]


[1/2001] L. Giuzzi [mail]
Collineation groups of the intersection of two classical unitals, J. Comb. Des. 9 (2001), 445-459.

[2/2001] L. Giuzzi [mail]
A characterisation of classical unitals, J. Geom. 74 (2002), 86-89.

[03/2001] V. Mysovskikh, M.C. Tamburini, and M. Vsemirnov
Triangle groups as subgroups of unitary groups.

[4/2001] R.M. Colombo [mail]
Analisi Funzionale - Note integrative.

[5/2001] M. Grasselli, V. Pata, and F.M. Vegni [mail]
Longterm dynamics of a conserved phase-field system with memory, Asymptotic Anal. 33 (2003), 261-320.

[6/2001] B. Bigolin and C. Perelli Cippo [mail]
Proprieta' gruppali dei sistemi lambda-caratteristici.

[7/2001] L. Giuzzi [mail]
Size of Hermitian intersections.

[8/2001] P. Sanchini
A New Proof of Some Results on the Genus of Curves in the Range B.

[9/2001] A. Benabdallah and M.G. Naso [mail]
Null Controllability of a Thermoelastic Plate, Abstr. Appl. Anal. 7 (11) (2002), 585-599.

[10/2001] M. Squassina [mail]
Two solutions for inhomogeneous fully nonlinear elliptic equations at critical growth, NoDEA, in press.

[11/2001] L. Giuzzi [mail]
Intersection of Hermitian surfaces/1: Configurations.

[12/2001] V. Belleri and V. Pata
Attractors for semilinear strongly damped wave equations in R^3, Discrete Contin. Dynam. Systems 7 (2001), 719-735.

[13/2001] A. Marzocchi [mail] and A. Musesti [mail]
On the measure-theoretic foundations of the Second Law of Thermodynamics.

[14/2001] L. Giuzzi [mail]
Intersection of Hermitian Surfaces/2: Matrices.

[15/2001] A. Musesti [mail] and M. Squassina [mail]
Asymptotics of solutions for fully nonlinear elliptic problems at nearly critical growth, Z. Anal. Anwendungen 21 (2002), 185-201.

[16/2001] M. Paolini [mail] and F. Pasquarelli [mail]
Unstable Crystalline Wulff Shapes in 3D.

[17/2001] F. Luterotti [mail] and U. Stefanelli [mail]
Existence result for the One-Dimensional Full Model of Phase Transitions, Z. Anal. Anwendungen, in press.

[18/2001] F.M. Vegni [mail]
Dissipativity of a conserved phase-field system with memory, Discrete Contin. Dyn. Syst. 9 (2003), 949-968.

[19/2001] G. Bonfanti [mail], M. Frémond, and F. Luterotti [mail]
Existence and uniqueness results to a phase transition model based on microscopic accelerations and movements.

[20/2001] L. Di Martino and M.C. Tamburini
On (2,3,7)-generation of maximal parabolic subgroups.

[21/2001] A. Groli [mail] and C. Saccon [mail]
Multiple bifurcation branches for variational inequalities, J. Differential Equations 190 (2003), 407-438.

[22/2001] F.G. Lastaria, E. Munarini, and D. Torri
Enumerative Combinatorics: Methods and Applications.

[23/2001] M. Squassina [mail]
Existence, multiplicity and perturbation results for quasilinear elliptic problems via nonsmooth critical point theory.

[24/2001] E Detomi, A. Lucchini [mail], and F. Morini [mail]
How many elements are needed to generate a finite group with good probability?, Israel J. Math., in press.

[25/2001] M.C. Tamburini and E. Vdovin
Carter subgroups in finite groups.

[26/2001] A. Musesti [mail]
Balance laws in Continuum Mechanics: a measure-theoretical approach.

[27/2001] M. Degiovanni [mail], A. Musesti [mail], and M. Squassina [mail]
On the regularity of solutions in the Pucci-Serrin identity, Calc. Var. Partial Differential Equations 18 (2003), 317-334.

MP

Sep 21, 2017